RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2016, Issue 9, Pages 27–28 (Mi pdma278)  

Discrete Functions

On the Hamming distance between two bent functions

N. A. Kolomeec

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: This work is devoted to the Hamming distance between two bent functions. Using the construction of bent functions at the minimal distance, some possible values of the distance are obtained. All possible distances between two Maiorana–McFarland bent functions are described.

Keywords: Boolean functions, bent functions, Hamming distance.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-07-01328


DOI: https://doi.org/10.17223/2226308X/9/10

Full text: PDF file (545 kB)
References: PDF file   HTML file

UDC: 519.7

Citation: N. A. Kolomeec, “On the Hamming distance between two bent functions”, Prikl. Diskr. Mat. Suppl., 2016, no. 9, 27–28

Citation in format AMSBIB
\Bibitem{Kol16}
\by N.~A.~Kolomeec
\paper On the Hamming distance between two bent functions
\jour Prikl. Diskr. Mat. Suppl.
\yr 2016
\issue 9
\pages 27--28
\mathnet{http://mi.mathnet.ru/pdma278}
\crossref{https://doi.org/10.17223/2226308X/9/10}


Linking options:
  • http://mi.mathnet.ru/eng/pdma278
  • http://mi.mathnet.ru/eng/pdma/y2016/i9/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:75
    Full text:30
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020